MAUDE Adverse Event Report: SYNTHES GMBH OSCILLATING SAW ATTACHMENT II; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

SYNTHES GMBH OSCILLATING SAW ATTACHMENT II; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 511.801
Medical Device Problem Codes Device-Device Incompatibility (2919); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: a visual and functional assessment was performed on the device.The following steps failed: general condition.Markings.Check handpiece coupling.Check symmetry with handpiece.Check function in running mode.Check the oscillation frequency with frequency meter.During the service evaluation the following failures were identified: functional : frozen/will not move.Visual : component damaged.Labeling : illegible etch.Device interaction (2+ devices) : difficult to assemble/disassemble.Conclusion: failure reported is confirmed.Root cause: faulty parts (3210).Action: return unrepaired.
 
Event or Problem Description
It was reported that during service and evaluation, it was determined that the oscillating saw attachment ii device was frozen/would not move.It was noted in the service order that the device had a technical problem between the saw adapter and the compact air drive handpiece.During assembly, the adapter presented excessive resistance.Despite lubricating the connection with xylocaine jelly, the piece did not fit completely and got stuck.Could not be separated manually.There was a twenty minute delay to the procedure.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.

Brand Name
OSCILLATING SAW ATTACHMENT II
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
elba bello
eimattstrasse 3
oberdorf 04436
SZ   04436
9083863534
MDR Report Key25300730
Report Number8030965-2026-04873
Device Sequence Number9319130
Product Code GFA
UDI-Device Identifier07611819102262
UDI-Public(01)07611819102262
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number511.801
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown